# SDR R61A2024062800294

- Difficulty date: June 24, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N763YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000944
- Aircraft time: 1,935 hours, 1,540 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730120
- Part serial: 22320H9746
- Condition: Cracked
- Location: Cockpit
- Part time: 1,935 hours, 1,540 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FO WINDSHIELD CRACKED. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R FO WINDSHIELD.
